MAUDE Adverse Event Report: Arthrex, Inc. SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a facility representative via phone that an ar-1926bc suture anchor, biocomposite pushlock had a tip of the metal inserter break off in the anchor.It was reported that the broken piece appeared stuck in the anchor, and the surgeon deemed it safe and was not able to remove the broken fragment from the patient.This was discovered during a shoulder arthroscopy rotator cuff repair procedure with no procedural delay experienced and no additional anesthesia administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50882037
Report Number1220246-2026-04876
Device Sequence Number21288675
Product Code MAI
UDI-Device Identifier00888867023239
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK
Device Catalogue NumberAR-1926BC
Device Lot Number15648945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown